MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 0 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 0 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204005
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 11/21/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Occupation: attorney.
 
Event or Problem Description
Complaint description: jun 27, 2017: litigation received.Litigation alleges erosion of the acetabulum, femur and surrounding structures, resulting in severe pain and a limp, dislocation, metallosis, and fluid buildup.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> cn8dl1000.Device history batch
=
> null device history review
=
> two anomalies were found in the addendum.The batch was on (b)(4) which was for possible undersized neck width conditions.The disposition of product on this ncr was accepted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 0 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8263878
Report Number1818910-2019-81544
Device Sequence Number2321727
Product Code KWA
UDI-Device Identifier10603295000716
UDI-Public10603295000716
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101204005
Device Lot NumberCN8DL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date04/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight68